# SDR DL733990924

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654654325
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT MLG SIDE STRUT SUPPORT FITTING FS 685, CORRODED LUG REPAIR.  THE FS 685 LEFT MLG SIDE STRUT SUPPORT FITTING WAS FOUND WITH CORROSION IN THE LUG BORE.  THE CORROSION WAS REMOVED BY OVERSIZING THE HOLE.  AN OVERSIZE BUSHING WAS INSTALLED PER ER/A 367246-14, REV A.
